# SDR VNAA0408010

- Difficulty date: August 16, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 22,767 hours, 20,339 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Chip Detector
- Condition: Failed
- Location: Rt Reduction G/B
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED A RT REDUCTION GEARBOX CHIP DETECTOR INDICATION AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND FOUND ALLOWABLE DEBRIS ON THE DETECTOR.  MAINTNENANCE THEN CLEANED THE CHIP DETECTOR AND REPLACED THE FILTER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
